# SDR AALA202310161420

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 11,218 hours, 3,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR SLIDE RED PULL HANDLES DETACHED FROM SLIDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
